Doctor insights on:
Ambien Increased Sex Drive
Wife is 30yo. Prescribed to Lexapro, Ambien, (zolpidem) and Clonzepam. Drastic decrease in libido. Is there anything she can do? Aware of Addyi's side effects
It can go either way: Everyone is an individual and so writes their own medical textbook. ...Read more
If a person with a low sex drive suddenly has a need for sex daily and is constantly horny all the time what might cause this increased sex drive?
The Possibilities: Maybe they are feeling more secure and happy in the relationship than before? Perhaps they were depressed before and now they are not? Maybe they are taking a medication that helps with libido now? Maybe they have a mood problem that makes them hyper-sexual (over-sexual). These are some of but many possible reasons. If you are involved sexually -- you should be able to talk about this issue. ...Read more
Sex Drive: It is not abnormal, the fact that you are asking the question probably needs to be discussed. Confide in a close friend and talk openly about your concerns. Best. ...Read more
Mixed reports: Carries a warning regarding impotenece and possible loss of libido when taken for weight loss. Some report a hightened sexual experience. I would be very cautious and advise against its use because it has a weakened amphetamine-like action. This action can cause significant erectile dysfunction and loss of libido although some report that it makes sex more exciting. Beware! ...Read more
Increased sex drive: Could be u age, hormonal imbalance and bipolar affective d/o mixed type. ...Read more
Is it normal that my girlfriend's sex drive has dramatically increased during pregnancy? She's constantly cheating with multiple guys
Maybe, but: That type of promiscuity during pregnancy is certainly not safe because of the potential exposure to many sexually transmitted diseases which could certainly put the fetus at risk not to mention your relationship. Whether of not pregnancy is the cause she needs some impulse control for her own well being. ...Read more
Yes: I said yes because people are so relieved they will not become pregnant that they're both more relaxed and more excited to have fun. ...Read more
Hormone imbalance?: Please see your doc. He/she may test hormones, especially thyroid. Peace and good health. ...Read more
My sex drive has increased the past couple if weeks. I did start my period yesterday and I do get that way before but it's never that much. What's wron?
Wrong?: Something may be different, but that's not always wrong. It could even be a combination of inputs that include a positive variation from usual. If you felt 'driven' by it to behave in risky ways, I agree that you'd like to be more "in charge". And you can be. If you wish, have an exam to eval hormone level balance then consider counseling to learn sex-related self-mgmt and assertiveness skills. ...Read more
My doctor has prescribed Evion 400 mg twice daily for increased sex drive. Is it safe to take 2 daily?
Your Belief system: Look at the differen causes of decreased sex drive. Most of them do not require medications to rectify it. Evion is Vitamin E, a great anti- oxidant. I am not sure if it really improves sex drive, unless you change the underlying reasons causing the lack of it. No Vitamin or medication taken in excess is safe. Twice a day of Evion is OK if you believe it works for you. Introspection is better ...Read more
Lately I've been fatigued, have an increased sex drive, and slight nausea at times. What could this be?
I am 50 yrs old, w/regular periods, and in the last few months my sex drive has really increased. Do I need to see a doctor?
Hi. I thought one of cymbalta's side effects was a decreased sex drive but why has mine increased? I'm not sexually active but its weird.
Side effects vary: Yes, you are correct, common side effects of cymbalta include decreased libido and anorgasmia. However, it is possible if you were suffering decreased libido due to depression, and cymbalta relieved some of your depression, your libido (sex drive) has come back. It is also possible that you are experiencing an idiosyncratic side effect (specific to you). Check with your prescribing doctor. ...Read more
Can you tell me if Depo-Provera provera (medroxyprogesterone) is used as a libido suppressant for men how come it increased my sex drive?
Depa Provera (medroxyprogesterone): Though this is not a specific answer, remember that all chemicals have "average" effects and "exceptional" effects. If you are one of the exceptional individuals, you could have the opposite result that is typically seen. ...Read more
Do eggs and peanuts increase sex drive (testosterone) substantially? I’ve noticed every time I eat either I feel an increased desire for sex?
I feel an aversion to poultry, night sweats and increased sex drive....Is this related to a hormone imbalance?
Possibly hormonal: There are medical reasons that one would have night sweats and and an excessive sex drive, hyperthyroidism for one. Aversion to certain foods certainly can come from medical disorders. What you are experiencing is most likely medical and as soon as possible those symptoms should have a thorough medical evaluation. ...Read more
I have been taking oratane since 2 months and I suffer dizziness, rash, kidney pain, dryness, increased sex drive. R they normal side effects?
Always use it with..: Every drug has its own side effects; so is isotretinoin. To view its long list of side effect, go to http://en. Wikipedia. Org/wiki/Oratane#Psychological_effects. With the available information in mind, work with treating Doc closely hoping to achieve its best possible intended benefit with minimal side effects. ...Read more
I was on zoloft50mg and now om cymbalta 30mg for depression and anxiety. I have increased sex drive and my orgasms are blocked since I started meds.
Go back to doctor: Return to your doctor and discuss with him your issues. You need to let the prescribing doctor know how the medication makes you feel ...Read more
Can hyperthyroidism cause an increased sex drive in some people. I have all the other symptoms like weight loss and palpitations but my sex drive incr?
I started birth control back in November. Now had a 14 day period with enlarged breasts, breakouts and increased sex drive.
I am experiencing lightheadedness, menstrual type cramping, frequent urination, abnormal vaginal discharge, increased sex drive (very abnormal), ?
See below: How about contacting your your primary care doctor or obgyn? This probably will bring you some peace of mind. Based on your symptoms, it might be rather difficult to ascertain what's happening over the internet. Good luck! ...Read more
What could be making me develop acne nausea lower back pain abdominal discomfort appetite increased sex drive increased dizziness & a lot of m.swings?
Lots of things: This cannot be reasonably answered in 400 spaces. You can either try to see your own doc or make a virtual consult or come into the city and see me or someone else face to face. Good luck! ...Read more